# SDR USAA2011042191564

- Difficulty date: April 12, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 421,340 hours, 15,921 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D57130147203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 CHECK - LEVEL II GALVANIC CORROSION ON SEAT TRACK BETWEEN FR 36 TO 38, BL -Y1292.  REPLACED SEAT TRACK BETWEEN FR 36 TO 38, BL -Y1292 IAW A320 SRM 51-72-11 DRAWING D53370500.
